Vol. 27 (2021), no. 1

Diffeomorphisms of foliated manifolds

G. M. Abdishukurova, A. Ya. Narmanov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 1-9

The set $\rm{Diff}(M)$ of all diffeomorphisms of a manifold $M$ onto itself is the group related to composition and inverse mapping. The group of diffeomorphisms of smooth manifolds is of great importance in differential geometry and in analysis. It is known that the group $\rm{Diff}(M)$ is a topological group in compact open topology. In this paper we investigate the group $\rm{Diff}_{F}(M)$ of diffeomorphisms foliated manifold $(M,F)$ with foliated compact open topology. It is proven that foliated compact open topology of the group $\rm{Diff}_{F}(M)$ has a countable base. It is also proven that the group $\rm{Diff}_{F}(M)$ is a topological group with foliated compact open topology. Also some one-parameter subgroups of the group $\rm{Diff}_{F}(M)$ are found and studied for the foliations generated by special submersions.

Множина $\rm{Diff}(M )$ всіх дифеоморфізмів многовиду $M$ є групою відносно композиції та взяття оберненого і топологічною групою в компактно-відкритій топології. Групи дифеоморфізмів гладких многовидів мають велике значення в диференціальній геометрії та аналізі. У цій роботі досліджується група дифеоморфізмів шаруватого многовиду з розшарованою компактно-відкритою топологією. Показано, що ця топологія має зліченну базу. Знайдені деякі однопараметричні підгрупи групи $\rm{Diff}(M )$ і досліджені для шарувань, породжених спеціальними субмерсіями.

On the Ritt condition on Locally Convex Vector Spaces

Abdellah Akrym, Abdeslam El Bakkali, Abdelkhalek Faouzi

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 10-17

In this paper, we show that the Ritt condition in the case of locally convex spaces can be related to the power boundedness of a universally bounded operator. We will characterize this condition by two geometric properties of the powers and we prove that the Ritt condition will be shown to be equivalent to the Tadmor condition. We study the Ritt condition for a quasinilpotent operator acting on locally convex spaces. Also, an upper bound for the norm of the powers of operators acting on locally convex spaces under Ritt condition was given.

Показано, що у випадку локально опуклих просторів умова Рітта пов’язана з обмеженістю степенів універсально обмеженого оператора. Ця умова характеризується в термінах геометричних властивостей степенів. Доведено, що умова Рітта еквівалентна умові Тедмора. Досліджена умова Рітта для вирадку квазінільпотентних операторів у локально опуклих просторах. Знайдена також верхня оцінка норм степенів операторів, які задовольняють умову Рітта.

$n$-power-Posinormal Operators

El Moctar Ould Beiba

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 18-24

${\mathcal B}({\mathcal H})$ will denote the algebra of all bounded linear operators on a complex Hilbert space ${\mathcal H}$. In [6], the authors proved that natural power of a posinormal operator is not in general posinormal. Precisely, they constructed an example of a posinormal operator with square not being posinormal. Given a positive integer $n$, the aim of this article is to study a class of operators in ${\mathcal B}({\mathcal H})$ called $n$-power-posinormal. This class is invariant under natural power and contains any natural power of any posinormal operator and all $n$-power normal operators.

Позначимо через ${\mathcal B}({\mathcal H})$ алгебру всіх обмежених лінійних операторів у комплекс\-ному гільбертовім просторі ${\mathcal H}$. У [6] доведено, що цілий степінь позінормального оператора не обов’язково є позінормальним. Зокрема, був наведений приклад позінормального оператора, квадрат якого не є позінормальним. Метою цієї статті є дослідження класу $n$-степенево позінормальних операторів з ${\mathcal B}({\mathcal H})$, інваріантного відносно натуральних степенів, який містить натуральні степені позінормальних операторів та n-степенево нормальні оператори.

On one problem of Yu. M. Berezansky

Yuri Bogdanskii

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 25-30

In this article we prove the maximum principle for $L$-harmonic functions on a Hilbert space, where $(Lu)(x) = j(x)(u''(x))$ with $j(x)$ being a nonnegative functional on the space of self-adjoint bounded operators. The proposed method is then applied to a study of parabolic equations for functions on a Hilbert space.

Доведено принцип максимума для L-гармонічних функцій на гільбертовім просторі, де $(Lu)(x) = j(x)(u'' (x))$, $j(x)$--невід’ємний функціонал на просторі самоспряжених обмежених операторів. Запропонований метод застосовується також до дослідження параболічних рівнянь відносно функцій на гільбертовім просторі.

Equality between different types of invertibility

Hamid Boua, Mohammed Karmouni

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 31-36

Necessary and sufficient conditions for the between different types of invertibility are established.

Встановлені необхідні та достатні умови співпадіння різних типів оборотності.

A New Representation of Left and Right Generalized Drazin Invertible Operators

Sofiane Messirdi, Sanaa Messirdi, Bendjedid Sadli, Bekkai Messirdi

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 37-43

The purpose of this paper is to study the relationship between spectral properties of a bounded operator and its left and right generalized Drazin inverses. The description of the associated spectral projections allows us to find some new representation results and certain generalizations on left and right generalized Drazin invertible bounded operators.

Метою статті є дослідження співвідношення між спектральними властивостями обмеженого оператора і його лівого та правого узагальненого оберненого в сенсі Дразіна. Опис відповідних спектральних проєкторів дозволяє знайти нові теореми представлення, а також певні узагальнення класу операторів, оборотних у сенсі Дразіна.

New results on the existence of periodic solutions for a higher-order $p$-Laplacian neutral differential equation with multiple deviating arguments

Loubna Moutaouekkil

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 44-56

In this article, we consider the following high-order $p$-Laplacian neutral differential equation with multiple deviating arguments: \begin{multline*} (\varphi_{p}(x(t)-cx(t-r))^{(n)}(t)))^{(m)} \\= f(x(t))x'(t)+g(t,x(t),x(t-\tau_{1}(t)),...,x(t-\tau_{k}(t)))+e(t). \end{multline*} By applying the continuation theorem and some analytic techniques, sufficient conditions for the existence of periodic solutions are established. It is interesting that the equations not only depend on the constant $c$ but are also dependent on the deviating arguments $\tau_{i}, i=1,\ldots, k$.

Розглядаються нейтральні диференціальні рівняння з $p$-лапласіаном і кратними відхиленнями аргументів: \begin{multline*} (\varphi_{p}(x(t)-cx(t-r))^{(n)}(t)))^{(m)} \\= f(x(t))x'(t)+g(t,x(t),x(t-\tau_{1}(t)),...,x(t-\tau_{k}(t)))+e(t). \end{multline*} Застосовуючи теорему продовження та певні аналітичні методи, отримуються достатні умови існування періодичних розв’язків. Рівняння залежать не тільки від константи $c$, але й від аргументів із відхиленнями $\tau_{i}, i=1,\ldots, k$.

Asymptotically stable solutions of a nonlinear integral equation

İsmet Özdemi̇r

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 57-73

The purpose of this paper is to study the existence and asymptotical stability of solutions of some functional integral equations which include a number of classical nonlinear integral equations as special cases. Our investigations will be carried out in the space of continuous and bounded functions on an unbounded interval. We use the technique associated with the measure of noncompactness and a suitable fixed point theorem of Darbo type. The applicability of the results is illustrated by examples showing the difference between our main result and some previous results.

Метою цієї статті є дослідження існування та асимптотичної стійкості розв’язків інтегрально функціональних рівнянь, спеціальними випадками яких є низка класичних нелінійних інтегральних рівнянь. Наші дослідження ведуться в просторах обмежених неперервних функцій на нескінченному інтервалі. Використовується техніка мір некомпактності та теореми про нерухому точку типу Дарбо. Результати ілюструються прикладами, що вказують на відмінності з деякими попередніми результатами.

Absolutely summing polynomials

Joilson Ribeiro, Fabricio Santos

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 74-87

In this paper, we introduce an abstract approach to the notion of absolutely summing polynomials, and we explore several of its properties, among them that this class is a Banach ideal of homogeneous polynomials. As a consequence of the abstract approach introduced in this paper, we show that in addition to obtaining several previous results in different contexts as particular cases, it is possible to easily create new classes of homogeneous polynomials that are absolutely summing.

Розвинуто абстрактний підхід до поняття абсолютно підсумовуючих поліномів. Досліджуються їхні властивості, зокрема, показано, що цей клас є банаховим ідеалом однорідних поліномів. Наслідком абстактного підходу є не тільки результати, отримані раніше для спеціальних випадків, але й можливість побудови нових класів абсолютно підсумовуючих поліномів.

Tensor product and variants of Weyl's type theorem for $p$-$w$-hyponormal operators

M. H. M. Rashid

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 88-102

A Hilbert space operator $T$ is said to be $p$-$w$-hyponormal with $0 < p\leq 1$ if $|\widetilde{T}|^p\geq |T|^p\geq |\widetilde{T}^{*}|^p$, where $\widetilde{T}$ is the Aluthge transform. In this paper we prove basic properties of these operators. Using these results, we also prove that if $P$ is a Riesz idempotent for a non-zero isolated point $\lambda$ of the spectrum of $T$, then $P$ is self-adjoint. Among other things, we prove these operators are finitely ascensive and that, for non-zero $p$-$w$-hyponormal $T$ and $S$, $T\otimes S$ is $p$-$w$-hyponormal if and only if $T$ and $S$ are $p$-$w$-hyponormal. Moreover, it is shown that property $(gt)$ holds for $f(T)$, where $f\in H_{nc}(\sigma(T)).$

Оператор $T$ у гільбертовім просторі називається $p$-$w$-гіпонормальним, де $0 < p\leq 1$, якщо $ |\widetilde{T}|^p\geq |T|^p\geq |{\widetilde{T}}^{*}|^p$, де $\widetilde{T}$ --- перетворення Алутге. В цій роботі досліджені основні властивості таких операторів. Показано також, що якщо $P$ --- ідемпотент Рісса, який відповідає ненульовій ізольованій точці $\lambda$ спектру $T$, то оператор $P$ самоспряжений. Доведено, що ці оператори мають скінченний підйом і що для ненульових $p$-$w$-гіпонормальних $T$ і $S$, $T\otimes S$ є $p$-$w$-гіпонормальним тоді й тільки тоді, коли $T$ і $S$ $p$-$w$-гіпонормальні. Крім того, доведено, що властивість $(gt)$ має місце для $f(T)$, де $f\in H_{nc}(\sigma(T)).$


All Issues